American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Ya. Vulakh. Units in some families of algebraic number fields. Trans. Amer. Math. Soc. 356 (2004) 2325-2348. MR 2048520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuan Yuan Shen and Lawrence C. Washington. A family of real $2\sp n$-tic fields . Trans. Amer. Math. Soc. 345 (1994) 413-434. MR 1264151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuan Yuan Shen. Unit groups and class numbers of real cyclic octic fields . Trans. Amer. Math. Soc. 326 (1991) 179-209. MR 1031243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hironori Onishi. Conjugacy problem in ${\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of ${\bf Q}(\sqrt{-1})$ . Trans. Amer. Math. Soc. 293 (1986) 83-98. MR 814914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. V. Uspensky. A method for finding units in cubic orders of a negative discriminant . Trans. Amer. Math. Soc. 33 (1931) 1-22. MR 1501573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1